Yes, I am much worse after messing around with both herbs and drugs. I never didd dollow up doses of most drugs causes new parsites to become active.
I have literally opened up a can of worms and now I am going down hill...fast. Also consider I have 2 auto-immune diseases and this does not help at all.
I need to get on a hard-core, long term drug regime and fast. I have had these parsites laying quietly inside of me, undisturbed for over 20 years.
I started messing with the herbs first and now I can't stop the decline, the moving sensations, etc.
I spend most of my time in bed, I can hardly move, losing my balance, my cognitive abilities, dizzy, everything I eat and drink is like poison to me. My diet is now down to chicken and some greens. I have reactions to everything else.
I am lucky to have a few moments in the day to type, etc. Even now, it's hard to type this.
I am going down fast, I pray one of these doctors help me soon.
What has happened to you? What are you experiencing? Are you ok? Sorry, my typing is getting bad as well.